# SDR RAIA970605

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7001182902
- Condition: Flagged
- Location: Lt Instr Panel
- Part time: 10,266 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7372 - CAPTAIN'S ADI FLAGGED AFTER TAKEOFF.  MAINTENANCE REPLACED CAPTAIN'S ADI.  (X)
